# SDR ASAA2017022319996

- Difficulty date: February 23, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A750213
- Condition: Cracked
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LEFT FLOORBEAM ANGLE AT THE FWD SIDE OF BS 500K IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED IAW SRM 51-40-02 AND DWG 143A7505 REV B.
